# SDR CA011116015

- Difficulty date: November 1, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 12,866 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 204040135001
- Condition: Failed
- Location: Bearing
- Component: Transmission Ass, Bell, 212040001123
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN DESCENT TO THE LANDING AREA THE MAIN ROTOR TRANSMISSION CHIP LIGHT ILLUMINATED. THE PILOT MAINTAINED ITS APPROACH AND LANDED. UPON INSPECTION ON THE CHIP DETECTOR METAL WAS FOUND AND THEN THE WAFFER FILLER WAS CHECKED WHERE MORE METAL WAS FOUND. MAIN ROTOR TRANSMISSION CHANGED.
